MAUDE Adverse Event Report: UNKNOWN DRIVE; ASSIST RAIL

UNKNOWN DRIVE; ASSIST RAIL
Model Number RTL15063-ADJ
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 10/05/2018
Type of Reportable Event Death
Event or Problem Description
On january 3, 2022, (b)(6) healthcare was first notified of an entrapment incident that occurred in late (b)(6) or early (b)(6) 2018 involving the bed assist handle, which is subject to a voluntary recall in cooperation with the cpsc.The end user's daughter was notified of the recall in (b)(6) 2021, and contacted the company to report the 2018 incident.According to the report, the end user, who was a resident in hospice care, became entrapped and was bruised "all over on his arm and back." he was found by a nurse and transported to the hospital.It is unknown how long he was in the hospital, but it was reported that he died on (b)(6) 2018, which was 2 to 3 days after returning from the hospital.According to the report, he died due to "health complications" and/or "pneumonia." the reporter indicated that the bed assist handle at issue was discarded in 2018, so the company cannot inspect it.However, (b)(6) is currently investigating the incident and will file an update if and when additional information becomes available.(b)(6) encourages consumers who have the recalled bed handles to contact (b)(6) to participate in the voluntary recall and receive a refund.Please visit (b)(6), or call (b)(6) from 8:00 a.M.To 7:00 p.M.Et, monday through friday.

Brand Name
DRIVE
Common Device Name
ASSIST RAIL
Manufacturer (Section D)
UNKNOWN
MDR Report Key13240037
Report Number2438477-2022-00001
Device Sequence Number19954213
Product Code IKX
UDI-Device Identifier00822383246192
UDI-Public822383246192
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2022
Report Date (Section F) 01/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRTL15063-ADJ
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/07/2022
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient SexMale
Date Report Sent to FDA01/08/2022